From Wellsville, Ohio, USA:
My husband has type 2 diabetes, and the glands in his cheeks are really swollen. Can this be caused by his Actos? One doctor does not know the cause and another seems to think it is the Actos.
I have not seen or heard of inflammation of the salivary glands as a side effect of Actos [pioglitazone]. I have checked several databases and found the same thing.
[Editor's comment: If your husband's physicians do not have a clear answer about some event that some health professionals are suggesting could possibly be a drug side effect, I'd suggest you contact the manufacturer and ask them. WWQ]
Original posting 29 Jul 2002
Posted to Pills for Diabetes
|Return to the Top of This Page|
Last Updated: (none)
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.
This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents. Our mission is to provide education and support to families living with type 1 diabetes.
© Children with Diabetes, Inc. 1995-2018. Comments and Feedback.